# SDR SIMA202003095005

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 37,900 hours, 33,154 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 7665
- Condition: Failed
- Location: Speed Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPON ARRIVING TO THE AIRCRAFT I NOTICED THE SPEED BRAKE CB (IB) WAS POPPED OUT-C/A-FOUND SPEED BRAKE PROXIMITY SENSOR BURNT AND REMOVED AND REPLACED SENSOR IAW AMM 27-63-04 AND RAR ELECTRICAL CONNECTOR TO PROXIMITY SENSOR IAW SWPM 20-50-00. OPS CHK GOOD.
